# SDR USAA2011050291724

- Difficulty date: April 30, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N509AY
- Make and model: Airbus A321-231
- Aircraft serial: 3796
- Aircraft time: 9,184 hours, 2,808 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: ACREM1
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 195 - PHX - EE - MEGAPHONE IN FIRST CLASS MISSING VOLUME CONTROL KNOB.  MAINTENANCE REPLACED FIRST CLASS MEGAPHONE.
